- September 28, 2013 at 7:01 am #110790
How safe is molybdenum actually?
It is, after all, a chelating agent . Chelation is not that natural for the human body. I know it’s important for the removal of aldehydes ( also sulfur/copper ) but is it really that crucial for the treatment?
Read about what Dr Wilson has to say about Molybdenum :
Also, about chelation in general:
If using chelated molybdenum, how can one facilitate the removal of aldehydes from the body? How is it excreted specifically? Urine ? Sweating?
Also, how can one counteract the possible toxic effects of Molybdenum (especially long-term high dose use ? ) Supplementation of minerals ? Sauna ? Any ideas?
For the moment being, Pantethine (900 mg/day) seems to do a similar job and should be somewhat safer apparently . By raising the CoA (Co-enzyme A) levels, pantethine will help tremendously clear candida aldehydes and ”alcohol-like” residues , with many other benefits in a more ”natural” way, so it seems. It will also support your adrenal glands.
Pantethine is useful for:
Helping to maintain healthy cholesterol & triglycerides.*
Helping to maintain healthy HDL levels, thus creating a more favorable Chol/HDL ratio which is the atherogenic index of your body.*
Helping to maintain healthy heart function by inhibiting platelet clumping & the production of the inflammation producing chemical, thromboxane A2.*
Protecting against some of the damaging effects of aldehydes from smoking, drinking alcohol, or chronic yeast infections.*
Helping with the symptoms of formaldehyde exposure in chemically sensitive individuals.*
Discuss..September 28, 2013 at 12:47 pm #110798
bouncygalMemberTopics: 32Replies: 100
Its not a long term thing, take it during die off symptoms then back off. nettle tea helps protect copper levelsSeptember 28, 2013 at 1:20 pm #110804
bouncygal;49319 wrote: Its not a long term thing, take it during die off symptoms then back off. nettle tea helps protect copper levels
Good idea about Nettle tea, will order some in the near future. Still, people should be careful with chelation in general when taking molybdenum and do their research/
Pantethine seems pretty safe to me and apparantly does a good job at removing aldehydes, it would probably be a better idea long term, as it has various other benefits as well.September 30, 2013 at 5:28 pm #110870
rasterParticipantTopics: 104Replies: 6821
You have mentioned many of the concerns you should have with molybdenum. I want to stress that it should only be taken short term during the die-off stage. It is a chelating agent and this removes the beneficial minerals in the body.
-rasterSeptember 30, 2013 at 6:39 pm #110874
VivaMemberTopics: 5Replies: 7
For those who are prone to bruising, or are on blood clotting medications, please be aware:
Pantethine might slow blood clotting. Taking pantethine along with medications that also slow clotting might increase the chances of bruising and bleeding.
Some medications that slow blood clotting include aspirin, clopidogrel (Plavix), diclofenac (Voltaren, Cataflam, others), ibuprofen (Advil, Motrin, others), naproxen (Anaprox, Naprosyn, others), dalteparin (Fragmin), enoxaparin (Lovenox), heparin, warfarin (Coumadin), and others.September 30, 2013 at 11:05 pm #110887
raster;49391 wrote: You have mentioned many of the concerns you should have with molybdenum. I want to stress that it should only be taken short term during the die-off stage. It is a chelating agent and this removes the beneficial minerals in the body.
Yes, but sometimes die off symptoms do take some time to go away . I’m thinking a supplement like Spirulina or Kelp (I’m planning to take both) should be somewhat beneficial in replenishing some of the lost minerals.
What about Now Food’s NAC supplement? http://www.iherb.com/Now-Foods-NAC-600-mg-250-Vcaps/694
It also contains some Molybdenum (and Selenium) (If one is to take it twice daily as recommended, molybdenum intake is at 100 mcg/daily ) so I guess it should be avoided long-term as well?
Good shout on Pantethine and blood clotting, will keep in mind. Thanks. I think that’s the only possible side effect of it.
You must be logged in to reply to this topic.